# SDR USAA2013062000004

- Difficulty date: June 19, 2013
- Submitted: September 6, 2013
- Operation: Air carrier
- Aircraft: N253AY
- Make and model: Boeing 767-2B7
- Aircraft serial: 24894
- Aircraft time: 92,542 hours, 17,487 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Faulty
- Location: L1 Door Slide
- Component: Slide, Bfgoodrich
- Component part number: 101651303
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE COVER LOOSE.  DOOR ALSO DOES NOT OPEN FULLY. REMOVED AND INSTALLED L1 DOOR SLIDE.
